# SDR IPXA2023080993852

- Difficulty date: August 8, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 105,213 hours, 20,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Part serial: NA
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAEXIT LIGHT COVER ON 1L POPPED OFF WHILE OPENING 1L DOOR.REINSTALLED L1 DOOR EXIT LIGHT COVER PER M/M 33 27 05
